Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 482792, 28 pages
http://dx.doi.org/10.1155/2012/482792
Research Article

Exponential Admissibility and Control of Switched Singular Time-Delay Systems: An Average Dwell Time Approach

1College of Automation, Nanjing University of Posts and Telecommunications, Nanjing, Jiangsu 210023, China
2Key Laboratory of Measurement and Control of Complex Systems of Engineering, Ministry of Education, Southeast University, Nanjing, Jiangsu 210096, China

Received 16 September 2012; Accepted 22 November 2012

Academic Editor: Jitao Sun

Copyright © 2012 Jinxing Lin and Zhifeng Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinxing Lin and Zhifeng Gao, “Exponential Admissibility and Control of Switched Singular Time-Delay Systems: An Average Dwell Time Approach,” Journal of Applied Mathematics, vol. 2012, Article ID 482792, 28 pages, 2012. https://doi.org/10.1155/2012/482792.